Hyperassociative varieties of semigroups.
Semigroup forum, Tome 49 (1994) no. 2, pp. 41-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
variety of semigroups, operation symbols, alphabet, hypersubstitution, hyperidentity, hyperassociative variety, identities
@article{SF_1994__49_2_135332,
author = {K. Denecke and J. Koppitz},
title = {Hyperassociative varieties of semigroups.},
journal = {Semigroup forum},
pages = {41--48},
year = {1994},
volume = {49},
number = {2},
zbl = {0806.20049},
url = {http://geodesic.mathdoc.fr/item/SF_1994__49_2_135332/}
}
K. Denecke; J. Koppitz. Hyperassociative varieties of semigroups.. Semigroup forum, Tome 49 (1994) no. 2, pp. 41-48. http://geodesic.mathdoc.fr/item/SF_1994__49_2_135332/